# SDR UPS03840315

- Difficulty date: February 28, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  SHEAR TIE IS CRACKED AT STA 640 BETWEEN LONG 26L AND 27L.  REMOVED SHEAR TIE SPLICE, FABRICATED AND INSTALLED SPLICE IAW SRM 53-2-0 FIG 2B.
